Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fatigue and weakness after taking prednisone for Addison s disease. Side effect?

When taking 5mg prednisone in morning for addison's got heavy fatigue at 10-11am. taking prednisone between 7am-8am. Would go to bed and sleep. This does not give a normal day. Researched and found Addison's Assoc., and the info that full dose could be taken at bedtime. This I thought was the answer to muscle weakness and fatigue side effect of prednisone. But...Have tried for 4 nights. Have dreams in full colour and I normally don't dream and and I feel very drugged heavy headed during the day and slightly nauseaus. So where do I go from here. I have researched for 3 months my other medications and am satisfied it is the prednisone. My endocronologist informed me that 5mg prednisone was all that he could do for me. How do I approach this as doing research I feel there is more he could be doing. He would be in his 70's with a small population so perhaps not had vast experience with addisons. It is secondary addison's due to damage to the pituitory from car accident. I did read prednisone was used for secondary. My doctor who is acknowledged and respected says it is chronic fatigue and he has heard all the sysmptoms before from fatigue patients. I would accept that except for the exact timing of the fatigue 2-3 hours after taking prednisone. I am on thyroxine 100mg with my blood reading of borderline low. My doctor has said nothing re this matter. Blood test taken 6 weeks ago. I still don't think this is my morning fatigue problem. I also take DHEA. What I am really asking is how do I prove the side effect of predisone to my medical carers. I can't change as once again due to small population they are considered the best in their respected fields.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
prednisone is best option for you but there is minimum side effects of 5 mg dose. i don't think morning problem is because of it. you can send me your thyroid hormone level so i can know more about your problem .
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor